On strong-generalized positive Boolean dependencies

Thanh Le Thi: On strong-generalized positive Boolean dependencies. In: Acta cybernetica, (11) 3. pp. 217-231. (1994)

[thumbnail of cybernetica_011_numb_003_217-231.pdf]
Cikk, tanulmány, mű

Download (779kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1994
Volume: 11
Number: 3
ISSN: 0324-721X
Page Range: pp. 217-231
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38497/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 230-231.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 12:15
URI: http://acta.bibl.u-szeged.hu/id/eprint/12530

Actions (login required)

View Item View Item